2 doctors weighed in:
What are the side effects of being on digoxin?
2 doctors weighed in

Dr. H Robert Silverstein
Internal Medicine - Cardiology
1 doctor agrees
In brief: Ususally none
In high doses it can be associated with nausea.
Toxicity can be detected by checking a blood "digoxin level." the potassium and magnesium and kidney functions figure in to this. There is a very interesting and uncommon (toxic) side effect called "xanthanopsia" where 1 sees things yellow colored. There are other symptoms. Hrs, md www.Thepmc.Org.

In brief: Ususally none
In high doses it can be associated with nausea.
Toxicity can be detected by checking a blood "digoxin level." the potassium and magnesium and kidney functions figure in to this. There is a very interesting and uncommon (toxic) side effect called "xanthanopsia" where 1 sees things yellow colored. There are other symptoms. Hrs, md www.Thepmc.Org.
Dr. H Robert Silverstein
Dr. H Robert Silverstein
Thank
Read more answers from doctors